Lumps In The Thighs Of Newborns After Hepatitis B Immunization?
Good night .. sorry .. I just gave birth to a daughter .. at birth my child was 2.3kg bb and was immediately given vit. K .. after a week the bb went up to 2.7kg, then was given the hb0 vaccine but injected in the left thigh … is there any impact? Because swelling arises over the left genitals (clearly visible when crying, and when held feels like filled with water) .. please explain .. thanks in advance ..
Hello, thank you for the question to HealthReplies.com
Basically, the hepatitis B vaccine is given intramuscularly (injected into muscles) in the baby's thigh area. Generally, side effects that quite often appear after hepatitis B vaccination are mild fever in infants, redness and swelling around the injection area, weakness, irritability or fuss in children. Other side effects that are less common are muscle and joint pain, itching and redness of the whole body, headaches, dizziness, enlarged lymph nodes, etc.
Visible swelling or lumps on the baby's genitals may be an enlargement of the lymph nodes (if the enlargement is palpated at any time), which is a side effect of the hepatitis B vaccine, it can also be caused by other things that are not related to the vaccine. If you see a swollen / lump over your baby's genitals appear or enlarge every child crying, then the possibility experienced by your baby is not enlarged lymph nodes, but hernias. It is better to check with your pediatrician to determine the cause of the lump.
So much information from me, hopefully enough answer